# SDR ASAA2024102454012

- Difficulty date: October 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 54,858 hours, 16,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654A00041027654A
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H CARGO TRACK HAS CRACKS AT STA 727C, 727G, 727H, 727I, AND 747. GROUNDED - YES. REMOVED DAMAGED CARGO TRACK FROM STA 727A TO STA 747 AND REPLACED WIT NEW IAW B737-800 SRM 53-00-53-2R-3.
